# SDR DALA13055635804

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 40,584 hours, 13,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENY LIGHT AT SEAT 40 ABC INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY IAW AMM 33-51.  OPS CHECKED GOOD.
